# SDR ASAA1159175

- Difficulty date: March 4, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 11,240 hours, 3,601 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL "ZONE TEMP" CONT CAB ILLUM LIGHT GOES OUT WITH RESET.  NR 2 CONTROLLER LOGGED FLT DECK TRIM VALVE.  RESET FAULT.  ACCOMPLISHED SEVERAL CONTROLLER BITE CKS WHILE MONITORING VALVE.  NO DEFECTS NOTED.  CONTROLLER BITE CKS NORMAL REF FIM 21 62 00 810 832.  ALSO RAN PACKS THROUGH SEVERAL TEMP SETTINGS.  UNABLE TO DUPLICATE.
